# SDR R61A2021012900124

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 33,666 hours, 25,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Zone 100 - Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR STRIP AT SEAT ROW 10DF TO 12DF.  R & R PHOTOLUMINESCENT FLOOR STRIP.
